# SDR UIEA2021050301058

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,898 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Apu Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DOOR STATUS MESSAGE( T/S IAW FIM TASK 49-11 FAULT TREE 959. FOUND SYSTEM TO BE OK, NO FAULTS AT THIS TIME )
